# SDR SIMA20130609002

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 23,648 hours, 16,585 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE MOMENT THE MLG LEFT THE GROUND, A VERY LOUD SQUEEL BEGAN, SWITCHED DISPLAY FAN TO ALT AND THE SQUEEL STOPPED.  THE RT RUDDER WAS REQUIRING A LOT OF PRESSURE TO PRESS IT, FEELS VERY HEAVY, IT DOES NOT TRAVEL ALL THE WAY TO THE RT.  THE ACFT WAS REMOVED FROM SERVICE.  DEFFERED NR 1 DISPLAY COOLING FAN AFTER MEL 21-05, AUTH 060123M-C MAINT PROCEDURES COMPLIANT.  COMPILED WITH INTERNAL INSP OF AFT ACCESSORY COMPARTMENT FOUND SMALL PIECE OF BLEED DUCT INSULATION IN AFT RUDDER CABLE PULLEY, REF IPC 27-21-00, FIG 1, SHEET 8 AG ITEM 65.  REMOVED INSULATION IAW AMM 05-21-00 C/W OPS CHECK OF RUDDER SYS IAW AMM 27-21-00-710-801, SYS OPS CKS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
